# SDR P5CA9701509

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGONAL BRACE CHAFFED FWD END RIGHT SIDE NR 2 ENGINE PYLON.  REWORKED AREA PER BOEING SRM 54-40-01.
